RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 5, Issue 1  


Expository Surveys
The method of operator identities and problems in analysis
L. A. Sakhnovich
3

Research Papers
Multiplicative decompositions of integral representations of binary quadratic forms
A. N. Andrianov
81
On the solvability of an initial-boundary value problem for a second-order parabolic equation with a time derivative in the boundary condition in a weighted Hölder space of functions
G. I. Bizhanova, V. A. Solonnikov
109
Principal singularities of the electric component of an electromagnetic field in regions with screens
M. Sh. Birman, M. Z. Solomyak
143
Quasiclassical integral equations with slowly decreasing kernels on bounded domains
A. M. Budylin, V. S. Buslaev
160
Isometric embeddings of Finsler manifolds
D. Yu. Burago, S. Ivanov
179
An example of a four-dimensional manifold of negative curvature
S. V. Buyalo
193
A family of extremal spindle-shaped bodies
V. A. Zalgaller
200
Groups and homogeneous domains connected with factors of type II, and representations of the group of diffeomorphisms of a torus that preserve the irrational windings
R. S. Ismagilov
215
Elements of Morse theory on Aleksandrov spaces
G. Ya. Perel'man
232
Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem
G. Ya. Perel'man, Petrunin
242
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019